# SDR ZZDA2011474

- Difficulty date: May 9, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT MOVEABLE VANE, DENTED.  ACCOMPLISHED MOVEABLE VANE FILLER AND DOUBLER REPAIR PER B717 SRM 57-53-01 REPAIR 1 AND B717 SRM 51-70-02 REPAIR 3.
